≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

Alopecia

 

 

Similar posts:

androgenic alopecia with heridity 4androgenic alopecia 15Androgenic alopecia 2Androgenic Alopecia 3Androgenic Alopecia at early age HELP 3Hair Loss (Androgenic alopecia ) due to DHT 1female 36 with androgenic alopecia..pls help 4androgenic alopecia 2

 

The ABC Homeopathy Forum

androgenic alopecia

Sir,
I am 25 years old male.I am a medical student and I m experiencing hair thinning and hairfall in my frontal area since 3 years.I am using minoxidil 5% solution from about 1 year.I am a vegetarian and eat eggs too.I tried hell lot of things but nothing helpful.I am so scared of getting bald.I remain so depressed about it.One homeopathic doctor adviced me to take a mixture of selenium 200 liquid and weisbaden 200 liquid 10 drops twice a day.It really helped but on internet I found many potential sideeffects of selenium 200 so I stopped.I took it for 3 months approx but now I m using weisbaden 200 only one drop thrice daily.He later adviced me Damiana q but again I found it has many sideeffects so I am not using it.I too use Thuja 200 twice a month.
sir,I m so scared about my hairfall sometimes I use to cry..plz plz plz help me
 
  sonu007 on 2014-06-20
This is just a forum. Assume posts are not from medical professionals.
You have to stop minoxidil.

A. It has effects on your testosterone levels which can be permanent-
If your testosterone levels are too low, you will be depressed very
quickly and people have to take replacement hormones.

And minoxidil has to be taken everyday or it won't work- so this is
a terrible solution.

B. If this is genetic male pattern baldness and other ancestors have
had this, there is not much you can do, except get hair transplants.
 
simone717 5 years ago
Hey,thanx fr ur reply.
But can you tell me any medication for further reducing my hair thinning and hairfall...Is selenium 200 daily safe in my age group.
 
sonu007 5 years ago
Sonu,

Every person in the world would be using these medicines if
they worked.

This is a genetic condition like being short or tall and it is not
an illness. So you were right to stop taking those medicines as
they are for an illness and you don't have one.

If you are depressed about this or in general that could be from
the minoxidil. If you want treatment for that you can ask,
and get your testosterone levels checked out- so that can be
addressed also.
 
simone717 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.